# SDR 99ZZZX2050

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41GT
- Make and model: Cessna 501
- Aircraft serial: 5010297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421022
- Condition: Loose
- Location: Nlg
- Part time: 6,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, FOUND NOSE GEAR DOORS HANGING DOWN.  OPEN GEAR DOORS FOUND TORQUE TUBE FOR DOORS, THE ATTACH NUTPLATE HOLDER IS CRACKED ON WELD.  PART WAS REPLACED.  THE PART WAS INSTALLED NEW WHEN THE AIRCRAFT WAS DELIVERED NEW.
